X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (26999) 26999
Conference Proceeding (664) 664
Book Chapter (362) 362
Dissertation (217) 217
Publication (88) 88
Magazine Article (52) 52
Book / eBook (42) 42
Paper (30) 30
Newspaper Article (29) 29
Government Document (3) 3
Trade Publication Article (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
regularity (17695) 17695
mathematics (13386) 13386
mathematics, applied (10746) 10746
mathematical analysis (3225) 3225
analysis (3004) 3004
existence (2507) 2507
equations (1814) 1814
navier-stokes equations (1526) 1526
mathematical models (1289) 1289
uniqueness (1273) 1273
weak solutions (1211) 1211
mathematics, general (1201) 1201
mathematics - analysis of pdes (1140) 1140
stability (1122) 1122
optimization (1107) 1107
operators (1079) 1079
partial differential equations (983) 983
convergence (973) 973
studies (956) 956
approximation (923) 923
systems (882) 882
physics (877) 877
humans (864) 864
physics, mathematical (838) 838
algorithms (834) 834
theoretical, mathematical and computational physics (802) 802
nonlinearity (791) 791
dirichlet problem (783) 783
mechanics (768) 768
spaces (765) 765
analysis of pdes (742) 742
well-posedness (718) 718
fluid dynamics (713) 713
elliptic-equations (667) 667
applied mathematics (645) 645
statistics & probability (636) 636
system (609) 609
inequalities (589) 589
female (584) 584
research (576) 576
male (570) 570
theorems (568) 568
geometry (564) 564
mathematics, interdisciplinary applications (563) 563
applications of mathematics (557) 557
behavior (550) 550
calculus of variations and optimal control; optimization (546) 546
differential equations (544) 544
algebra (532) 532
operations research & management science (523) 523
partial regularity (506) 506
domains (504) 504
estimates (499) 499
regularities (487) 487
global regularity (485) 485
numerical analysis (485) 485
continuity (484) 484
maximal regularity (475) 475
fluid flow (474) 474
global existence (461) 461
computer science (458) 458
criteria (456) 456
mathematical theorems (455) 455
dynamics (442) 442
theorem (442) 442
mathematical functions (441) 441
neurosciences (439) 439
boundary value problems (436) 436
boundary conditions (431) 431
metric regularity (429) 429
minimizers (424) 424
adult (423) 423
functionals (419) 419
mathematical methods in physics (416) 416
engineering, electrical & electronic (407) 407
global well-posedness (404) 404
boundary (391) 391
symmetry (387) 387
calculus (385) 385
35b65 (384) 384
cauchy problem (384) 384
diffusion (383) 383
sobolev spaces (374) 374
regularity criterion (371) 371
singularities (370) 370
evolution (362) 362
decay (359) 359
computer simulation (356) 356
systems theory, control (355) 355
positive solutions (354) 354
manifolds (353) 353
asymptotic properties (349) 349
p-laplacian (349) 349
topological regularity (348) 348
density (347) 347
cauchy-problem (346) 346
entropy (340) 340
parabolic equations (338) 338
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (12) 12
Gerstein Science - Stacks (7) 7
Robarts - Stacks (7) 7
Collection Dvlpm't (Acquisitions) - Vendor file (5) 5
St. Michael's College (John M. Kelly) - 3rd Floor (3) 3
UofT at Mississauga - Stacks (2) 2
UofT at Scarborough - Stacks (2) 2
Mathematical Sciences - Course Reserves (1) 1
OISE - Stacks (1) 1
St. Michael's Hospital - Stacks (1) 1
Victoria University E.J. Pratt - Reference (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (27404) 27404
Chinese (787) 787
French (171) 171
Japanese (138) 138
German (69) 69
Portuguese (46) 46
Russian (43) 43
Spanish (41) 41
Korean (38) 38
Czech (19) 19
Turkish (6) 6
Italian (5) 5
Polish (4) 4
Dutch (3) 3
Esperanto (2) 2
Estonian (2) 2
Hungarian (2) 2
Ukrainian (2) 2
Afrikaans (1) 1
Arabic (1) 1
Breton (1) 1
Corsican (1) 1
Latvian (1) 1
Lithuanian (1) 1
Serbian (1) 1
Slovak (1) 1
Slovenian (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


AIP Conference Proceedings, ISSN 0094-243X, 12/2019, Volume 2192, Issue 1
We study the local Hölder regularity of weak solutions for evolutional p-Laplacian systems in the degenerate case. Here, we treat the local Hölder regularity... 
Regularity
Journal Article
Random Structures & Algorithms, ISSN 1042-9832, 03/2020, Volume 56, Issue 2, pp. 306 - 338
Advancing the sparse regularity method, we prove one‐sided and two‐sided regularity inheritance lemmas for subgraphs of bijumbled graphs, improving on results... 
Szemerédi's regularity lemma | counting lemma | pseudorandom graphs | sparse regularity lemma | regularity inheritance | Szemeredi's regularity lemma | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS | MATHEMATICS, APPLIED | CONJECTURE | Graphs | Inheritances | Graph theory | Regularity | Pseudorandom
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 04/2017, Volume 2017, Issue 725, pp. 217 - 234
We show that singular sets of free boundaries arising in codimension one anisotropic geometric variational problems are -negligible, where is the ambient space... 
MATHEMATICS | REGULARITY
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 07/2020, Volume 80, Issue 2, pp. 367 - 370
In this note we present a natural generalization of the minimum angle condition, commonly used in the finite element analysis for planar triangulations, to the... 
MATHEMATICS, APPLIED | REGULARITY
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 1/2019, Volume 215, Issue 1, pp. 311 - 366
In the classical obstacle problem, the free boundary can be decomposed into “regular” and “singular” points. As shown by Caffarelli in his seminal papers... 
Mathematics, general | Mathematics | MATHEMATICS | REGULARITY
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2020, Volume 269, Issue 2, pp. 1117 - 1171
In this work, we investigate the Cauchy problem for the spatially inhomogeneous non-cutoff Kac equation. If the initial datum belongs to the spatially critical... 
Inhomogeneous Kac equation | Gevrey regularity | Gelfand-Shilov regularity | Critical Besov space | MATHEMATICS | GELFAND-SHILOV | REGULARITY | BOLTZMANN-EQUATION
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2018, Volume 265, Issue 5, pp. 1922 - 1961
We study a singular or degenerate equation in non-divergence form modeled on the p-Laplacian,−|Du|γ(Δu+(p−2)Δ∞Nu)=finΩ. We investigate local C1,α regularity of... 
Integrability of second derivatives | p-Laplacian | Local [formula omitted] regularity | Viscosity solutions | Local C | regularity | POSITIVE SOLUTIONS | Local C-1,C-alpha regularity | BOUNDARY-REGULARITY | EQUIVALENCE | MATHEMATICS | PARTIAL-DIFFERENTIAL-EQUATIONS | NONLINEAR ELLIPTIC-EQUATIONS | MEAN-CURVATURE | SETS | SYSTEMS | WEAK SOLUTIONS
Journal Article
Journal für die reine und angewandte Mathematik, ISSN 1435-5345, 2020, Volume 2020, Issue 759, pp. 101 - 159
The Newlander–Nirenberg theorem says that a formally integrable complex structure is locally equivalent to the complex structure in the complex Euclidean... 
MATHEMATICS | PROOF | COMPLEX | REGULARITY
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 01/2017, Volume 1798, Issue 1
Our main goal is the study some regularity results where are considered estimates in Morrey spaces for the derivatives of local minimizers of variational... 
Regularity
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 01/2018, Volume 2017, Issue 734, pp. 71 - 97
Motivated by problems arising in conductivity imaging, we prove existence, uniqueness, and comparison theorems – under certain sharp conditions – for... 
MATHEMATICS | CURRENTS | REGULARITY | HYPERSURFACES
Journal Article
Journal of Differential Geometry, ISSN 0022-040X, 09/2015, Volume 101, Issue 1, pp. 159 - 174
The centro-affine Minkowski problem in affine differential geometry is considered. Existence for the solution of the discrete centro-affine Minkowski problem... 
MATHEMATICS | EQUATIONS | INEQUALITIES | REGULARITY | CURVATURE
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 12/2019, Volume 2019, Issue 757, pp. 131 - 158
We prove the all-time existence of non-compact, complete, strictly convex solutions to the α-Gauss curvature flow for any positive power α. 
MATHEMATICS | REGULARITY | HYPERSURFACES | FLOW
Journal Article
St. Petersburg Mathematical Journal, ISSN 1061-0022, 06/2016, Volume 27, Issue 3, pp. 347 - 379
The class of non-autonomous functionals under study is characterized by the fact that the energy density changes its ellipticity and growth properties... 
Hölder regularity of minimizers | Functionals with nonstandard growth | Holder regularity of minimizers | SMOOTH FUNCTIONS | HOLDER CONTINUITY | LOCAL REGULARITY | RELAXATION | MINIMIZERS | MATHEMATICS | INTEGRAL FUNCTIONALS | SOBOLEV SPACES | LOWER SEMICONTINUITY | ELLIPTIC-EQUATIONS | WEAK SOLUTIONS
Journal Article
by Ma, LQ
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, ISSN 1073-7928, 2014, Volume 2014, Issue 20, pp. 5489 - 5509
In this paper, we show that for an F-pure local ring (R, m), all local cohomology modules Him (R) have finitely many Frobenius compatible submodules. This... 
MATHEMATICS | REGULARITY
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2019, Volume 266, Issue 6, pp. 3654 - 3678
We consider the problem of maximal regularity for non-autonomous Cauchy problems {u (t)+A(t)u(t)=f(t),t∈(0,τ]u(0)=u . The time dependent operators A(t) are... 
Maximal regularity | Sobolev regularity | Non-autonomous evolution equations
Journal Article
ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, ISSN 0232-2064, 2019, Volume 38, Issue 2, pp. 191 - 208
We prove partial regularity of solutions u of the Dirichlet problem for the nonlinear superelliptic system div A(x, u, Du) + B(x, u, Du) = 0, under natural... 
MATHEMATICS, APPLIED | boundary regularity | INTERIOR PARTIAL REGULARITY | Partial regularity | nonlinear system | BOUNDARY-REGULARITY | MINIMIZERS | INTEGRALS | MATHEMATICS | weak solution | Dirichlet problem | subquadratic growth | ELLIPTIC-SYSTEMS | ellipticity
Journal Article
Journal fur die Reine und Angewandte Mathematik, ISSN 0075-4102, 10/2009, Volume 635, Issue 635, pp. 1 - 21
We consider the problem of minimizing the energy functional integral(|del u|(2) + chi({u > 0})). We show that the singular axissymmetric critical point of the... 
MATHEMATICS | REGULARITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.